# SDR FDEA201708252357

- Difficulty date: August 25, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 89,854 hours, 33,058 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUB BEAM AT BS 580 IS CRACKED.  REMOVED AND REPLACED STUB BEAM IAW SRM 51-40-02-0G,  AND DWG 657N4311, REV -.
